# SDR AALA202304186223

- Difficulty date: March 29, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 40,050 hours, 16,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rivet
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R GIRT BAR WILL NOT STAY IN RETAINING CLIPS IN STOWED POSITION. **SUPPLEMENTAL REPORT FOR AALA202303316223: REMOVED AND REPLACED MISSING RIVET ON RETAINING CLIP ON THE 1R DOOR** (CLOSED)
